# SDR SWIA200211716

- Difficulty date: December 12, 2002
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 23,122 hours, 20,317 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL BAY FLOOR FS 193.0 LEFT AND RIGHT SIDES CRACKED.  FOUND DURING C-CHECK INSPECTION.  HFEC INSPECTION COMPLIED WITH ON CUTOUT EDGE AND AREA AS REQUESTED IAW RJ NDTM 51-20-06.  NO CRACKS FOUND.  DAMAGED AREA REPAIRED IAW CRJ REO 601R-53-11-081 REV 'NC'.
